# SDR 2005FA0001207

- Difficulty date: August 23, 2005
- Submitted: August 23, 2005
- Operation: General aviation
- Aircraft: N402LM
- Make and model: Gulstm 200
- Aircraft serial: 082
- System (JASC): 3250 · Landing Gear Steering System
- Part: Valve
- Part number: 2880000000
- Part serial: IL053
- Condition: Leaking
- Location: Nlg Steering
- Part time: 1,148 hours, 825 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NOSE WHEEL STEERING VALVE WAS LEAKING BEYOND LIMITS.
